Colchicine has a low therapeutic index. Its toxic effects generally occur at doses ≥ 0.5 mg/kg. We present the case of a 39-year-old female with toxicity following ingestion of 0.28 mg/kg. The patient presented to the emergency department (ED) with severe nausea, vomiting, and abdominal pain following an intentional multidrug ingestion that included colchicine, indomethacin, and zopiclone. Despite toxicologic management and supportive care, admission to the intensive care unit was required for clinical deterioration and symptom management. Shock and multiorgan failure resulted, with death occurring 52 hours postingestion. Although the toxic effects of colchicine are well documented, mortality caused by low doses is relatively uncommon. Management of toxicity consists of early diagnosis, decontamination, and supportive measures. Toxicity may be enhanced by drug interactions inhibiting metabolic enzymes or poor excretion due to renal failure. In this case, the ingestion of a nonsteroidal antiinflammatory drug and the associated volume depletion from the gastrointestinal effects of colchicine may have contributed to renal dysfunction, exacerbating the toxicity of colchicine. This ingestion of a relatively small dose of colchicine led to severe toxicity. Treatment options for colchicine toxicity are limited.